# SDR SWAA2014010723805

- Difficulty date: December 27, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 57,023 hours, 45,899 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT SKIN CRACKED AT INBD AUXILIARY TRACK.  REPAIRED SKIN IAW SRM.
